PLAB02-107

Mr Karam is a 62 year old male with Depression and Atrial Fibrillation. He is admitted to hospital and suspected to have overdosed on his Digoxin tablets and is having nausea and vomiting.

Which one of the following clinical features would support a diagnosis of Digoxin toxicity?

BOOK NOW

tue20apr1:00 pm2:30 pmPLAB 1 '4 Week Booster' Webinar (13.00-14.30) | Free | 20th April 20211:00 pm - 2:30 pm

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X